# SDR UIEA2018102702382

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,918 hours, 22,688 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 233N321211
- Part serial: D01362
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT SWITCH BACKGROUND LIGHT INOP. REMOVED AND REPLACED WINDOW HEAT CONTROLLER IAW AMM 30-41-02, OPS CK OK.
